| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that the tip of the final screwdriver fractured intra operatively.The tip was retrieved.There was no reported impact on the patient.
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed the tip has fractured off.Potential cause: root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be due to off-axis forces applied during use.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use and compatibility: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description